# SDR SWIA202005140633

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AROUND 2 EA FASTENER HOLES ON BOTTOM OF FWD WING PRESSURE BULKHEAD AT APPROX. FS 690.00 BETWEEN STRG 27 Â€“ STRG 26R (MARKED)   (C-CHECK) RO 5/10/2020   REPAIRED CORROSION AT 2EA FASTERNER HOLES ON THE FWD WING PRESSURE BULKHEAD AT APPROX. FS690-.. BETWEEN STRG 27-26R REF REO. LEAK CHECK GOOD. COMPLIED WITH. COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
